Hi, I've been on valium and lorazepam before and I stopped taking them awhile back which I really regret now but with children the drowsiness was too much. I also had some hairloss and weight gain that I didn't like so I was wondering if anyone suffered hairloss or weight gain with buspar because I really want to give it a try but im scared to. I want relief because my ocd and axiety are really bothering me so if anyone could shed some light on these issues it would be really nice. Thank you.
Sounds as though the counsel and guidance of a physician is absent, and should be sought out. Your children are worth it, there is no substitute for the care that results from a one-on-one relationship with a Dr who can learn your individual needs and reactions and prescribe what the best course of action will be for you, now, and in the long term (that's where the kids benefit most, in the long run).
The correct dose of Lorazepam should not make you sleepy. Close consultation with doc is essential to arrive at the right dose. I have been on Lorazepam at 12 mg. per 24 hours for 35 years. It does not make me sleepy. No lair loss or weight gain for me. I am a 73 year old man. My psychiatrist told me that Buspar does not work for a patient who has been on Lorazepam for some time. Way more than a week. I suggest that you go back to Lorazepam under your doc's care. Do not stop this drug suddenly, must titrate down slowly. Kenison Ray
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2011 • 12 answers
Posted 16 Oct 2011 • 2 answers
Posted 15 Nov 2013 • 3 answers
Posted 26 Nov 2016 • 2 answers
Posted 19 Dec 2017 • 4 answers